I have a blue lumpy line from HA fillers (Teosyal). Will this clear with time?

I had ha fillers as I have every 6 mths. THIS time the naso labal fold on the left looks like it has a blue lumpy line under the skin surface.how can I remedy this and will it improve as it's now a month since treatment. Thank you

Doctor Answers 1

Lumpy blue line

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would go back to your injector to have it assessed. IF it is a blue line it might be what we call Tyndall when the product is too close to the skin surface and when the light reflects it it is blue. Only remedy for this is to have it dissolved with hylauronidase and then after sometime to have it filled again. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.